Keywords = $L$-fuzzy topology
Number of Articles: 5
1. Cartesian-closedness of the category of $L$-fuzzy Q-convergence spaces

Volume 13, Issue 5, September and October 2016, Pages 161-168

Juan Li


2. $L$-fuzzy approximation spaces and $L$-fuzzy topological spaces

Volume 13, Issue 1, January and February 2016, Pages 115-129

A. A. Ramadan; E. H. Elkordy; M. El-Dardery


3. The Urysohn, completely Hausdorff and completely regular axioms in $L$-fuzzy topological spaces

Volume 12, Issue 6, November and December 2015, Pages 109-128

Chengyu Liang; Fu-Gui Shi


4. On upper and lower almost weakly continuous fuzzy multifunctions

Volume 12, Issue 1, January and February 2015, Pages 101-114

S. E. Abbas; M. A. Hebeshi; I. M. Taha


5. Measures of fuzzy semicompactness in $L$-fuzzy topological spaces

Volume 10, Issue 6, November and December 2013, Pages 91-100

Wen-Hua Yang; Sheng-Gang Li; Hu Zhao